Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Versik processes and very weak Bernoulli processes with summable rates are independent


Authors: Herold Dehling, Manfred Denker and Walter Philipp
Journal: Proc. Amer. Math. Soc. 91 (1984), 618-624
MSC: Primary 28D05; Secondary 60G10
MathSciNet review: 746101
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that very weak Bernoulli processes and Versik processes having dependence rates $ o(1/n)$ are independent or $ 2$-dependent respectively. The borderline case where the rate is $ O(1/n)$ is discussed in some detail.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D05, 60G10

Retrieve articles in all journals with MSC: 28D05, 60G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746101-0
Article copyright: © Copyright 1984 American Mathematical Society